# SDR USAA2010101192258

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 56,266 hours, 37,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN BETWEEN BS 727C + 7 INCHES THRU BS 727C + 10 INCHES, S24R.  REPAIRED FUSELAGE SKIN BETWEEN BS 727C + 7 INCHES THRU BS727C + 10 INCHES, S24R IAW EA 102240 & 102243.
